# SDR 2A6D20220127001

- Difficulty date: January 27, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N810LF
- Make and model: Snias AS350B3
- Aircraft serial: 7015
- Aircraft time: 4,672 hours, 11,142 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,266 hours, 11,486 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 350A2113592021
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 4,672 hours, 11,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED ON THE LH AND RH SIDE OF THE CABIN FLOOR EDGE. THE DAMAGE WAS REPAIRED VIA BLENDING AND TRIMMING OUT THE DAMAGED PORTION(S) OF THE EDGE FRAME, ALONG WITH FABRICATING AND INSTALLING SPLICE DOUBLER(S) AT LH STA 75.19 AND RH STA 73.19 TO REINFORCE THE DAMAGED AREAS
